Kodai Mathematical Journal

Double coverings between smooth plane curves

Takeshi Harui, Jiryo Komeda, and Akira Ohbuchi

Full-text: Open access

Abstract

We completely classify the pairs of two smooth plane curves with double coverings between them. More precisely, we show that there exist no double coverings between two smooth plane curves except for several special cases.

Article information

Source
Kodai Math. J., Volume 31, Number 2 (2008), 257-262.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1214442797

Digital Object Identifier
doi:10.2996/kmj/1214442797

Mathematical Reviews number (MathSciNet)
MR2435894

Zentralblatt MATH identifier
1145.14027

Citation

Harui, Takeshi; Komeda, Jiryo; Ohbuchi, Akira. Double coverings between smooth plane curves. Kodai Math. J. 31 (2008), no. 2, 257--262. doi:10.2996/kmj/1214442797. https://projecteuclid.org/euclid.kmj/1214442797


Export citation